Alert archive / North Carolina / Beach Hazards Statements in 2025
Beach Hazards Statement 94, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Oct 18, 2025, 8:35 PM EDT for Carteret County, Dare County, North Carolina. It took effect at Oct 19, 2025, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2025, 8:35 PM EDT (00:35 UTC)
- In effect from
- Oct 19, 2025, 8:00 AM EDT
- Expired
- Oct 19, 2025, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Carteret County, NC, Dare County, NC
The radar
The Morehead City radar (KMHX), 90 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
928 WHUS42 KMHX 190035 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 835 PM EDT Sat Oct 18 2025 NCZ205-191245- /O.EXP.KMHX.CF.Y.0013.000000T0000Z-251019T0100Z/ /O.NEW.KMHX.BH.S.0094.251019T1200Z-251020T0000Z/ /O.CON.KMHX.SU.Y.0010.000000T0000Z-251019T1200Z/ Hatteras Island- 835 PM EDT Sat Oct 18 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING... ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 9 feet in the surf zone. For the Beach Hazards Statement, dangerous rip currents and large breaking waves expected in the surf zone. * WHERE...Hatteras Island beaches. * WHEN...For the High Surf Advisory, until 8 AM EDT Sunday. For the Beach Hazards Statement, from 8 AM EDT Sunday through Sunday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1 PM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$ NCZ196-191245- /O.NEW.KMHX.BH.S.0094.251019T1200Z-251020T0000Z/ East Carteret- 835 PM EDT Sat Oct 18 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...Core Banks beaches. * WHEN...From 8 AM EDT Sunday through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 12:30 PM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ203-191245- /O.NEW.KMHX.BH.S.0094.251019T1200Z-251020T0000Z/ Northern Outer Banks- 835 PM EDT Sat Oct 18 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents and large breaking waves expected in the surf zone. * WHERE...Northern Outer Banks beaches. * WHEN...From 8 AM EDT Sunday through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1 PM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
3 follow-up statements
186 WHUS42 KMHX 190104 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 904 PM EDT Sat Oct 18 2025 NCZ205-191315- /O.CON.KMHX.SU.Y.0010.000000T0000Z-251019T1200Z/ /O.CON.KMHX.BH.S.0094.251019T1200Z-251020T0000Z/ Hatteras Island- 904 PM EDT Sat Oct 18 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 9 feet in the surf zone. For the Beach Hazards Statement, dangerous rip currents and large breaking waves expected in the surf zone. * WHERE...Hatteras Island beaches. * WHEN...For the High Surf Advisory, until 8 AM EDT Sunday. For the Beach Hazards Statement, from 8 AM EDT Sunday through Sunday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$ NCZ196-191315- /O.CON.KMHX.BH.S.0094.251019T1200Z-251020T0000Z/ East Carteret- 904 PM EDT Sat Oct 18 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...Core Banks beaches. * WHEN...From 8 AM EDT Sunday through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 12:30 PM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ203-191315- /O.CON.KMHX.BH.S.0094.251019T1200Z-251020T0000Z/ Northern Outer Banks- 904 PM EDT Sat Oct 18 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents and large breaking waves expected in the surf zone. * WHERE...Northern Outer Banks beaches. * WHEN...From 8 AM EDT Sunday through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1 PM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
135 WHUS42 KMHX 190818 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 418 AM EDT Sun Oct 19 2025 NCZ205-192030- /O.CON.KMHX.SU.Y.0010.000000T0000Z-251019T1200Z/ /O.CON.KMHX.BH.S.0094.251019T1200Z-251020T0000Z/ Hatteras Island- 418 AM EDT Sun Oct 19 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 9 feet in the surf zone. For the Beach Hazards Statement, dangerous rip currents and large breaking waves expected in the surf zone. * WHERE...Hatteras Island beaches. * WHEN...For the High Surf Advisory, until 8 AM EDT Sunday. For the Beach Hazards Statement, from 8 AM EDT Sunday through Sunday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$ NCZ196-192030- /O.CON.KMHX.BH.S.0094.251019T1200Z-251020T0000Z/ East Carteret- 418 AM EDT Sun Oct 19 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Core Banks beaches. * WHEN...From 8 AM EDT Sunday through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 12:30 PM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ203-192030- /O.CON.KMHX.BH.S.0094.251019T1200Z-251020T0000Z/ Northern Outer Banks- 418 AM EDT Sun Oct 19 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...Dangerous rip currents and large breaking waves expected in the surf zone. * WHERE...Northern Outer Banks beaches. * WHEN...From 8 AM EDT Sunday through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1 PM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
658 WHUS42 KMHX 200008 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 808 PM EDT Sun Oct 19 2025 NCZ203-205-201215- /O.EXP.KMHX.BH.S.0094.000000T0000Z-251020T0000Z/ /O.NEW.KMHX.BH.S.0095.251020T1200Z-251021T0000Z/ Northern Outer Banks-Hatteras Island- 808 PM EDT Sun Oct 19 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...The beaches north of Cape Hatteras. * WHEN...From 8 AM EDT Monday through Monday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1:45 PM Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ196-200115- /O.EXP.KMHX.BH.S.0094.000000T0000Z-251020T0000Z/ East Carteret- 808 PM EDT Sun Oct 19 2025 ...BEACH HAZARDS STATEMENT HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 18, 7:22 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Oct 18, 7:22 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
722 PM EDT Sat Oct 18 2025
.SYNOPSIS...
High pressure off the coast this evening will continue
to push east further into the Atlantic this weekend with the
approach of a cold front. This cold front then crosses the area
SUnday into Monday, which will bring the next chance of rain. Behind
this front mild high pressure builds in through mid next week.
&&
.NEAR TERM /THROUGH SUNDAY/...
Key Messages...
-Quiet weather expected through tonight
-Minor coastal flooding possible along Hatteras Island from
incoming swell
As of 230 PM Sat...A beautiful fall day outside, as clear skies
remain prevalent across ENC this afternoon. Temperatures have
gotten into the upper 60s to mid 70s across ENC as winds have
shifted from the NW to the SW this afternoon allowing WAA to
overspread ENC bringing warmer temps to the region today. One
thing of note is that we have recently issued a coastal flood
and high surf advisory for portions of Hatteras Island for this
evenings high tide cycle given latest observations. (See
COASTAL FLOOD section for more information)
High pressure centered along the Eastern Seaboard today will slide
offshore tonight. This will bring light S'rly winds and mostly
clear skies to ENC resulting in yet another night of favorable
radiational cooling conditions. Though SSW winds will allow
dewpoints to rise a bit, followed previous forecast thinking and
kept on the cooler side of guidance with temps overnight. Lows
falling into the low 50s inland and mid/upper 50s along the
coast.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH 6 PM SUNDAY/...
As of 230 PM Sat...Offshore high pressure continues to push further
out to sea on Sunday while a cold front begins to approach from the
west. This will begin to pinch the pressure gradient across ENC
allowing for S'rly winds to increase especially Sun afternoon
where gusts up to 20-25 mph will be possible. Front wont begin
to track across the area until the overnight hours which will
preclude any precip entering into the Coastal Plain during the
daylight hours from the west. While some Hi-Res guidance
continues to hint at some isolated to widely scattered shower
activity tracking in along the coast and OBX from our offshore
waters out ahead of the front, chances remain rather low of this
actually occuring (15% or less) so have left the area precip
free through 00Z Mon. Regardless, increasing cloud cover through
the day and temps getting into the 70s are in the cards for
Sun.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
As of 2 AM Saturday...
Key Messages...
- Next chance of light rain expected late Sunday night through
Monday morning as a cold front moves through
- Mild and dry conditions continue through next week
Guidance is in rather good agreement regarding the pattern for
next week. The next chance of rain will come late Sunday night
into early Monday as a quick moving cold front moves across the
Southeast. This front will bring a return of cooler temperatures
with highs in the upper 60s to near 70 Monday/Tuesday. A
reinforcing dry cold front is then forecast to push through ENC
Tuesday night into early Wednesday with high pressure building
in behind the front. This will keep temperatures mild through
the end of the coming work week.
&&
.AVIATION /23Z SATURDAY THROUGH THURSDAY/...
SHORT TERM /through 00z Mon/...
As of 725 PM Sat...Widespread VFR conditions in place across
terminals under clear skies and calming winds as high pressure
continues to shift offshore, slowly giving way to a cold front
currently draped along the MS River Valley expected to impact
the region tomorrow. For now, clear skies likely for most of the
night with calm to light southerly winds. Still looks a bit too
dry for fog despite uptick in low level moisture and shrinking
dew point depressions, and opted to keep out of TAFs. For OBX,
south to southwest winds will hover around 5-10 kt.
By tomorrow, pressure gradient will tighten as cold front nears
and expect breezy south winds with gusts up to 25 kt at times,
especially across the coastal plain. Healthy jump of low level
moisture points to a return of diurnal cu to contend with in the
afternoon, but precip should hold off until after 00z Mon.
LONG TERM /Sunday afternoon through Thursday/...
As of 2 AM Saturday...Mostly VFR conditions are likely through
the coming week with high pressure over the region. A cold front
will bring scattered showers late Sunday night and into Monday
morning, with temporary flight restrictions possible. Cooler and
drier weather returns for the rest of the work week as high
pressure builds in once more.
&&
.MARINE...
SHORT TERM /through Sunday/...
As of 245 PM Sat...Latest obs show widespread 5-10 kt SW'rly
winds across all waters while 5-8 ft seas with periods around
12-14 sec are noted north of Ocracoke Island as a swell train
from a distant strong low out in the central Atlantic continues
to impact our waters. 2-5 ft seas noted south of Ocracoke
Island. As a result have ongoing SCA's noted from Duck to
Ocracoke this afternooN. While winds will remain light generally
at 5-10 kts through tonight, expect aforementioned elevated
swell to continue to track S'wards impacting our southern waters
bringing 4-6 ft seas south of Ocracoke tonight. As a result
have SCA in place starting at 7PM along the rest of our coastal
waters. As we continue into Sunday pressure gradient tightens
between high pressure to our east and a cold front to our west
resulting in increasing S'rly breezes through the day Sun with
10-20 kt SW'rly winds with gusts up to 25 kts forecast Sun
afternoon across our coastal waters and 10-15 kt winds with
gusts up to 20 kts across the inland sounds and rivers.With
swell likely not changing much through the period will continue
to see 4-6 ft seas south of Ocracoke and 6-9 ft seas north of
Ocracoke through the rest of the period. This will keep ongoing
SCA's across all coastal waters through the period.
LONG TERM /Sunday night through Thursday/...
As of 2 AM Saturday...
Key Messages
- Another period of hazardous marine conditions are expected
Sunday through Monday ahead of a quick moving cold front
Winds turn SW Sunday morning and strengthen to 15-25 kts ahead
of a cold front. Winds peak 20-30 kts Sunday night with strong
Small Craft conditions expected across most marine zones.
Ensemble probabilities currently suggest a 30-50% chance of
gusts to Gale Force Sunday night. Potential for Gales will
continue to be monitored. Winds will then turn to the NW Monday
behind the front at 10-20 kts, and then continue out of the
W/SW at 10-20 kts Tuesday.
By Sunday seas increase to 6-10 ft as winds increase ahead of a
cold front, and then subside to 5-8 ft Monday, and 3-5 ft
Tuesday.
&&
.TIDES/COASTAL FLOODING...
As of 245 PM Sat...Large long period swells may produce minor
ocean overwash on vulnerable sections of Highway 12 on Hatteras
Island several hours either side of high tide, which will occur
around 6 pm.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ203-
205.
Coastal Flood Advisory until 9 PM EDT this evening for NCZ205.
High Surf Advisory until 8 AM EDT Sunday for NCZ205.
MARINE...Small Craft Advisory from 11 PM Sunday to 9 AM EDT Monday for
AMZ135-231.
Small Craft Advisory until 4 PM EDT Monday for AMZ150-156-158.
Small Craft Advisory until 8 PM EDT Monday for AMZ152-154.
&&
SYNOPSIS...MHX
NEAR TERM...RCF
SHORT TERM...RCF
LONG TERM...ZC
AVIATION...MS/ZC
MARINE...RCF/ZC
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Oct 18, 2:56 PM EDT, 5 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 256 PM EDT Sat Oct 18 2025 NCZ029-044>047-079>081-090>092-094-193>195-198-199-204-191900- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-West Carteret-Inland Onslow-Coastal Onslow- Ocracoke Island- 256 PM EDT Sat Oct 18 2025 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ205-191900- Hatteras Island- 256 PM EDT Sat Oct 18 2025 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Coastal Flood Advisory. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-191900- Northern Outer Banks- 256 PM EDT Sat Oct 18 2025 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-191900- East Carteret- 256 PM EDT Sat Oct 18 2025 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Beach Hazards Statements in North Carolina, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.